Jump to content
CrazyBoards.org

New here


Recommended Posts

Hi there. My name is AlarmClock and Im new here. I see these boards as a potential help in my struggle, and I need all the help I can get. Please, read on.

I started using drugs when I was young (early teens I suppose) and that may/may not be the cause of my current diagnosis, which is Schizoaffective disorder. I am on 750mg Epival, 10 mg Zyprexa, 1 mg Risperadol, and 300 mg Bupropion daily. Clonazapam "as needed" but I pop like ten at a time. I smoke cigarettes, and enjoy the odd drink and the odd puff of a joint... I know this probably doesnt help anything!

I cant seem to hold down a job (just got fired again) because I cant get my life straightened out. I sleep only if I have to, so I stay awake a a couple days at a time sometimes. Sleep just seems lke awaste of time. This too is likely causing problems.

I am REALLY wanting to develop a support network, both online and within my community; I am told this is very important. Now that Im fired I will have more time to focus on my mental health I suppose...

I keep missing my PDoc appointments. Its pissing me off, cause I need to see a shrink NOW. I feel all messed up inside and I know Im sick and I want HELP.

Other than that, for personal stuff, Im into heavy metal music and anthroplogy and archaeology. My big dream is to study Anth/Arch at the university level.

So thats me. I hope to hear back from you guys!!

Shalom,

-AlarmClock

Link to comment
Share on other sites

This is purely anecdotal, but I've heard that lots of schizophrenics smoke. (I don't know about schizoaffectives.) The smoking habit might be helping their psych problems (but of course it just as easily might not be the case).

It sounds like you're not doing too great in spite of your current meds, though. Why do you keep missing your appointments? Do you forget or get distracted--or is it hard to get to them because you rely on public transportation, or something like that?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...